# SDR 97FDEA00332

- Difficulty date: June 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11
- Aircraft serial: 48547
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: ANB748621
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER AT LT WING TO CENTER SECTION AT FRONT SPAR HAS DEEP GOUGE CAUSED FROM WING/FUSELAGE FILLET RUBBING DOUBLER (AND 7309 SPLICE PLATE AT SCW = 118.20).  BURNISHED GOUGE ON FRONT SPAR ANGLE AND WING DOUBLER.  MEASURED GROOVE, DEPTH .020.  REPAIRED AS PER EA 1-5710-32571.  PERFORMED HFEC, NO CRACKS INDICATION FOUND.  MEASURED GOUGE AT FWD END .0750 DEEP ENDING TAPER TOO.  INSTALLED NEW RUB STRIP.  REPAIRED AS PER EA 1-5710-32571.  THIS IS A DUPLICATE WITH ADDITIONAL INFORMATION.
